# SDR SIMA20160226007

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,076 hours, 35,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 66 FLOOR PROXIMITY LIGHT STRIP HAS BROKEN WIRE AT BASE OF LIGHT.  R & R NR 6 PROXIMITY LIGHT STRIP IAW AMM 33-50-12.
